# SDR CHQA20130324090

- Difficulty date: March 24, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 28,089 hours, 26,638 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 18,405 hours, 17,306 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING LANDING THERE WAS AN ELECTRICAL SMELL COMING FROM THE LIGHTING BALLAST AT ROWS 5 AND 6.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE BULBS AT ROWS 5 AND 6.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
